Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 148, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 5, 2015, 5:47 PM MDT for Garden County, Nebraska. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2015, 5:47 PM MDT (23:47 UTC)
- Expired
- Jul 5, 2015, 6:30 PM MDT
- In force
- 43 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Garden County, NE
The radar
The North Platte radar (KLNX), 156 km from the middle of the area, began a volume at 23:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 5, 3:51 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.8 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 562 J/kg
- Mixed-layer CIN
- -327 J/kg
- Mixed-layer LCL
- 1535 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
340
WUUS53 KLBF 052347
SVRLBF
NEC069-060030-
/O.NEW.KLBF.SV.W.0148.150705T2347Z-150706T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
547 PM MDT SUN JUL 5 2015
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN GARDEN COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 630 PM MDT
* AT 542 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF CRESCENT LAKE NWR...AND MOVING NORTH AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CRESCENT LAKE NWR...MUMPER AND DEER LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4200 10254 4194 10221 4155 10238 4159 10261
TIME...MOT...LOC 2347Z 193DEG 16KT 4166 10247
HAIL...1.00IN
WIND...60MPH
$$
POWER2 follow-up statements
232
WWUS53 KLBF 060003
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
603 PM MDT SUN JUL 5 2015
NEC069-060030-
/O.CON.KLBF.SV.W.0148.000000T0000Z-150706T0030Z/
GARDEN NE-
603 PM MDT SUN JUL 5 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL GARDEN
COUNTY UNTIL 630 PM MDT...
AT 556 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CRESCENT LAKE
NWR...AND MOVING NORTH AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CRESCENT LAKE NWR AND MUMPER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4198 10253 4193 10222 4159 10237 4163 10260
TIME...MOT...LOC 0003Z 193DEG 16KT 4173 10245
HAIL...1.00IN
WIND...60MPH
$$
POWER026 WWUS53 KLBF 060022 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 622 PM MDT SUN JUL 5 2015 NEC069-060033- /O.EXP.KLBF.SV.W.0148.000000T0000Z-150706T0030Z/ GARDEN NE- 622 PM MDT SUN JUL 5 2015 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL GARDEN COUNTY WILL EXPIRE AT 630 PM MDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 4198 10253 4193 10222 4159 10237 4163 10260 TIME...MOT...LOC 0023Z 193DEG 16KT 4182 10242 $$ POWER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 4:12 PM MDT, 1 hour 35 minutes earlier.
Area forecast discussion, Jul 5, 4:12 PM MDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 512 PM CDT SUN JUL 5 2015 .SYNOPSIS... ISSUED AT 259 PM CDT SUN JUL 5 2015 AT 20Z THE UPPER LEVEL SYNOPTIC FEATURES IMPACTING THE SHORT TERM FORECAST INCLUDE A NORTHERN STREAM TROUGH TRACKING EASTWARD OVER SOUTH CENTRAL CANADA...AND A SHORTWAVE TROUGH ROUNDING THE TOP OF SOUTHWESTERN CONUS RIDGE AND EJECTING INTO THE EASTERN ROCKIES. THE CANADIAN TROUGH WAS PUSHING A COLD FRONT THROUGH THE NORTHERN PLAINS AND INTO NORTHWEST NEBRASKA AS OF MID AFTERNOON. SO FAR MOST CONVECTION HAS BEEN SCATTERED AND POST-FRONTAL AS THE MAIN UPPER LEVEL FORCING LAGS BEHIND THE FRONT AND THE LOCAL ATMOSPHERE REMAINS CAPPED TO CONVECTION DUE TO THE ADVECTION OF A WARM EML FROM THE SOUTHWEST. LOW LEVEL SOUTHERLY FLOW IN ADVANCE OF THE FRONT HAS BROUGHT WARM AND HUMID CONDITIONS OVER MOST OF THE FORECAST AREA. WARMEST READINGS ARE IN FAR SOUTHWEST NEBRASKA WHERE DEEPER MIXING OF THE BOUNDARY LAYER HAS OCCURRED WITH SOME SPOTS APPROACHING TRIPLE DIGITS. POINTS FURTHER NORTH AND EAST SIT IN THE MID 80S TO LOW 90S BUT HAVE ELEVATED DEWPOINTS IN THE MID 60S TO NEAR 70. && .UPDATE... ISSUED AT 511 PM CDT SUN JUL 5 2015 UPDATED FORECAST TO INCLUDE SEVERE THUNDERSTORM WATCH. UPDATED WINDS...SKY...AND PRECIP QPF. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 259 PM CDT SUN JUL 5 2015 A STRONG COLD FRONT WILL DRIVE SOUTH THROUGH THE CWA AS A SHORTWAVE TROUGH AXIS ROUNDS THE BASE OF THE UPPER LEVEL LOW OVER SOUTH CENTRAL CANADA. WARM TEMPERATURES IN THE MID LEVEL WILL LIMIT MOST CONVECTION OVER THE NEXT COUPLE HOURS...BUT WIDESPREAD SHOWERS AND THUNDERSTORMS WILL BEGIN DEVELOP ALONG THE FRONT LATER THIS AFTERNOON AND EVENING AS DEEP LAYER ASCENT INCREASES. CAMS HAVE BEEN CONSISTENT TODAY WITH ADVERTISING THE MOST WIDESPREAD CONVECTION OVER THE NORTHERN HALF OF THE CWA...GENERALLY NORTH OF HWY 2. FURTHER SOUTH MORE ISOLATED TO SCATTERED ACTIVITY IS EXPECTED...PRIMARILY DRIVEN BY THE SHORTWAVE CURRENTLY MOVING INTO NORTHERN COLORADO. STEEP MID-LEVEL LAPSE RATES OVERSPREADING THE TOP OF A THETA-E RICH BOUNDARY LAYER HAVE CONTRIBUTED TO HIGH CAPE VALUES. BEST CHANCE FOR A COUPLE STORMS WITH LARGE HAIL AND DAMAGING WINDS WILL LIKELY RESIDE IN NORTHERN NEBRASKA WHERE DEEP LAYER SHEAR PROFILES ARE MORE FAVORABLE...ALTHOUGH AN ISOLATED SEVERE STORM BACK INTO SOUTHWEST NEBRASKA CANNOT BE RULED OUT. SEVERE THREAT SHIFTS NORTH AND EAST OF THE CWA TONIGHT AS THE NOSE OF STRENGTHENING LLJ WILL LIKELY SEND AN MCS THROUGH EASTERN SOUTH DAKOTA. LOCALLY HEAVY RAINFALL WILL ALSO BE A THREAT THIS EVENING AND TONIGHT. CONVECTION IS LIKELY TO PERSIST INTO THE OVERNIGHT HOURS IN THE POST-FRONTAL REGIME AS THE NORTHERN PLAINS SITS IN THE DIVERGENT RIGHT ENTRANCE REGION OF A STRONG UPPER LEVEL JET STREAK ROUNDING THE BASE OF THE CANADIAN LOW. LOW LEVEL SOUTHERLY FLOW OVER THE LAST 24 TO 36 HOURS HAS ALLOWED FOR THE POLEWARD FLUX OF RICH GULF MOISTURE. AN ADDITIONAL SURGE OF MID TO UPPER LEVEL PACIFIC MONSOONAL MOISTURE WILL ARRIVE AS A SHORTWAVE TROUGH MOVES OUT OF NORTHERN COLORADO AND INTO THE CENTRAL HIGH PLAINS. THIS MOISTURE PLUME IS EVIDENT BY A LARGE CLOUD SHIELD AND ANOMALOUS HIGH DEWPOINTS/PWATS OVER THE INTERMOUNTAIN WEST THIS AFTERNOON. ALL MODEL GUIDANCE HAS SHOWN THE HIGHEST POTENTIAL FOR HEAVY RAINFALL ACROSS NEAR THE SD/NEBRASKA BORDER. SYNOPTIC SCALE SUBSIDENCE OVERSPREADS THE CWA LATE TONIGHT INTO MONDAY MORNING AS THE UPPER LEVEL LOW KICKS EAST...WHICH WILL BRING A GRADUAL END TO PRECIPITATION. MUCH COOLER AND DRIER CANADIAN AIR SPILLS INTO THE NORTHERN AND CENTRAL PLAINS WITH COMFORTABLE HIGHS ONLY IN THE 70S EXPECTED. STEEP LOW LEVEL LAPSE RATES BENEATH COOL AIR ALOFT WILL PROMOTE THE DEVELOPMENT OF SHALLOW CUMULUS CLOUDS AND MAYBE EVEN A FEW ISOLATED SHOWERS DURING THE AFTERNOON HOURS...BUT CONFIDENCE IN THIS SCENARIO IS TOO LOW TO INCLUDE ANY MENTION OF POPS IN THE FORECAST AT THIS TIME. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 259 PM CDT SUN JUL 5 2015 MONDAY NIGHT THROUGH WEDNESDAY...COOL PACIFIC HIGH PRESSURE WILL REMAIN OVER THE FCST AREA. WINDS BECOME SOUTHEAST TUESDAY MORNING AND BEGIN RETURNING MOISTURE ONTO THE CNTL HIGH PLAINS. THE WRN U.S. UPPER LEVEL RIDGE VANISHES TO BE REPLACED BY A RIDGE OFF THE WESTERN ATLANTIC WHICH WILL MIGRATE WEST. THIS ALLOWS AN UPPER LOW OFF THE CALIFORNIA COAST TO FEED UPPER LEVEL MOISTURE ACROSS THE ROCKIES AND A WEAK UPPER LEVEL DISTURBANCE SHOULD BE MOVING THRU ERN WY TUESDAY. THIS DISTURBANCE COULD PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS ACROSS WRN NEB TUESDAY NIGHT. THIS WAVE WILL LIKE LIFT NORTHEAST WEDNESDAY. A SECOND DISTURBANCE WILL THEN MOVE OFF OF THE COLORADO FRONT RANGE WEDNESDAY SUSTAINING SCATTERED SHOWER AND THUNDERSTORM ACTIVITY AND ALLOWING IT TO ADVANCE EAST A BIT BUT STILL FAVORING NRN AND WRN NEB. HIGHS IN THE 70S ARE EXPECTED BOTH DAYS WITH LOWS IN THE 50S. DEW POINTS REMAIN IN THE 50S. WEDNESDAY NIGHT THROUGH SUNDAY...THE AFOREMENTIONED RIDGE MIGRATING WEST THROUGH THE MIDSOUTH AND UPPER LOW OFF THE CALIFORNIA COAST SPELL TROUBLE FOR THE TEMPERATURE FORECAST. THE UPPER LOW MOVES ASHORE AND SENDS HOT DESERT AIR INTO THE CNTL PLAINS BEGINNING AS EARLY AS FRIDAY. THE GEF...GFS AND GEM MODELS HAVE SLOWED THE WESTWARD MOTION OF THE ATLANTIC RIDGE. THIS HAS NO REAL BEARING ON THE FORECAST OTHER THAN TO KEEPS HEIGHTS LOW. THE ECM IS VERY FAST BUILDING THE RIDGE INTO THE FOUR CORNERS BY SUNDAY. A DRY LINE SHOULD FORM AS LOW PRESSURE DEVELOPS UP AND DOWN THE CNTL AND NRN HIGH PLAINS. THE DESERT AIR APPEARS TO PLACE THE DRY LINE EAST OF HIGHWAY 83. THE GEF MODEL WOULD APPEAR TO KEEP THE DRY LINE WEST OF 83. DISTURBANCES SHOULD COME OFF THE FRONT RANGE THURSDAY AND FRIDAY PRODUCING SOME CHANCE OF RAIN. THEREAFTER...RAIN CHANCES DIMINISH AS TEMPERATURES AT H700MB RISE INTO THE TEENS FRIDAY THROUGH SUNDAY WITH HIGHS IN THE UPPER 80S AND 90S. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1230 PM CDT SUN JUL 5 2015 PRIMARY FORECAST CONCERN FOR THE 18Z TAF ISSUANCE IS THE PASSAGE OF A STRONG COLD FRONT LATER THIS AFTERNOON AND EVENING...AND THE IMPACTS IT WILL HAVE ON LOCAL AVIATION CONDITIONS OVER THE NEXT 24 HOURS. SHOWERS AND THUNDERSTORMS WILL LIKELY DEVELOP ALONG AND BEHIND THE FRONT AS IT MOVES INTO NORTHERN NEBRASKA BY LATE AFTERNOON...CAPABLE OF STRONG WINDS...HAIL...AND HEAVY RAIN. CONFIDENCE IN THUNDERSTORM COVERAGE AND INTENSITY DECREASES TO THE SOUTH...ALTHOUGH WINDS WILL SWITCH TO OUT OF THE NORTH AND BE GUSTY AT TIMES. EXPECTING MOST TSRA ACTIVITY TO PUSH OFF TO THE EAST BY MONDAY MORNING...HOWEVER OVC MVFR CIGS WILL BE POSSIBLE ACROSS NORTHERN NEBRASKA. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...POWER SYNOPSIS...MARTIN SHORT TERM...MARTIN LONG TERM...CDC AVIATION...MARTIN
Hazardous weather outlook, Jul 5, 2:29 PM MDT, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 329 PM CDT SUN JUL 5 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-062030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 329 PM CDT SUN JUL 5 2015 /229 PM MDT SUN JUL 5 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. A COLD FRONT WILL SURGE SOUTHEAST THROUGH WESTERN AND NORTH CENTRAL NEBRASKA THIS EVENING AND TONIGHT...WHICH WILL GENERATE WIDESPREAD SHOWERS AND THUNDERSTORMS OVER THE AREA. THE BEST CHANCE FOR THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAINFALL WILL BE ACROSS NORTHERN NEBRASKA...GENERALLY NORTH OF HWY 2. CONDITIONS WILL NOT BE AS FAVORABLE FOR SEVERE WEATHER FURTHER SOUTH...BUT A FEW STORMS REACHING SEVERE LIMITS CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. CHANCES FOR SHOWERS AND THUNDERSTORMS ARE IN THE FORECAST TUESDAY NIGHT THROUGH THURSDAY. THE POTENTIAL FOR SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN AREAS NORTH OF HIGHWAY 92 IN PARTS OF WESTERN AND NORTH CENTRAL NEBRASKA LATE THIS AFTERNOON THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MARTIN
In the hours before
Local storm report, Jul 5, 4:50 PM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
550 PM CDT SUN JUL 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM HAIL 12 S GORDON 42.63N 102.20W
07/05/2015 E1.75 INCH SHERIDAN NE FIRE DEPT/RESCUE
SPOTTER REPORTED SEEING A WALL CLOUD ALONG WITH HAVING
GOLF BALL SIZE HAIL THAT BROKE THE WINDSHIELD OF VEHICLE.
&&
JGOMEZLocal storm report, Jul 5, 4:56 PM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
556 PM CDT SUN JUL 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 PM TSTM WND GST 13 S CLINTON 42.57N 102.35W
07/05/2015 M91 MPH SHERIDAN NE STORM CHASER
91 MPH WIND GUST RECORDED VIA STORM CHASERS ANEMOMETER
&&
MOLDANLocal storm report, Jul 5, 5:25 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
625 PM CDT SUN JUL 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM TORNADO 19 SE GORDON 42.61N 101.94W
07/05/2015 CHERRY NE STORM CHASER
STORM CHASER REPORTED A TORNADO.
&&
JGOMEZLocal storm report, Jul 5, 5:28 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
628 PM CDT SUN JUL 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM HAIL 19 SE GORDON 42.61N 101.94W
07/05/2015 E2.75 INCH CHERRY NE STORM CHASER
0617 PM TSTM WND GST 19 SE GORDON 42.61N 101.94W
07/05/2015 E80 MPH CHERRY NE STORM CHASER
STORM CHASER REPORTED WINDS STRONGER THAN 80 MPH.
&&
JGOMEZLocal storm report, Jul 5, 5:37 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
637 PM CDT SUN JUL 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM TSTM WND GST 30 SE GORDON 42.50N 101.79W
07/05/2015 E80.00 MPH CHERRY NE STORM CHASER
STORM CHASER REPORTED WINDS STRONGER THAN 80 MPH.
0617 PM TORNADO 30 SE GORDON 42.50N 101.79W
07/05/2015 CHERRY NE STORM CHASER
STORM CHASER REPORTED A TORNADO.
0617 PM HAIL 30 SE GORDON 42.50N 101.79W
07/05/2015 E2.75 INCH CHERRY NE STORM CHASER
&&
JGOMEZLocal storm report, Jul 5, 5:42 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
642 PM CDT SUN JUL 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM TSTM WND GST CLINTON 42.76N 102.35W
07/05/2015 E60 MPH SHERIDAN NE PUBLIC
LARGE TREE LIMBS DOWN AND NICKLE SIZE HAIL.
&&
JGOMEZThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 8:32 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 58 min |
| Jul 4, 9:38 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 52 min |
| Jul 5, 3:33 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 42 min |
| Jul 5, 4:05 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 40 min |
| Jul 5, 4:42 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 25 min |
| Jul 5, 5:01 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 44 min |
| Jul 5, 5:15 PM MDT | Tornado Warning | LBF | Cherry | 30 min |
| Jul 5, 5:41 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 49 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.